VOL. 31 · NO. 1 | Spring 1987
 
VIEW ALL ABSTRACTS +
Front Matter
Illinois J. Math. 31 (1), (Spring 1987)
No abstract available
Articles
Awad A. Iskander
Illinois J. Math. 31 (1), 1-16, (Spring 1987) DOI: 10.1215/ijm/1255989399
KEYWORDS: 20C07, 16A27, 20C05
No abstract available
Raymundo Alencar, Richard M. Aron, Gerd Fricke
Illinois J. Math. 31 (1), 17-23, (Spring 1987) DOI: 10.1215/ijm/1255989400
KEYWORDS: 46M05, 46B20, 46B25, 46G20
No abstract available
Hubert Delange
Illinois J. Math. 31 (1), 24-35, (Spring 1987) DOI: 10.1215/ijm/1255989401
KEYWORDS: 11N64
No abstract available
V. Srinivas
Illinois J. Math. 31 (1), 36-61, (Spring 1987) DOI: 10.1215/ijm/1255989402
KEYWORDS: 14C35, 14B05, 14C25, 18F25, 19E15
No abstract available
Martin Schechter
Illinois J. Math. 31 (1), 62-88, (Spring 1987) DOI: 10.1215/ijm/1255989403
KEYWORDS: 35P25, 47A40, 47F05
No abstract available
Timothy G. Feeman
Illinois J. Math. 31 (1), 89-98, (Spring 1987) DOI: 10.1215/ijm/1255989404
KEYWORDS: 47D25, 46B20
No abstract available
Harry Kesten
Illinois J. Math. 31 (1), 99-166, (Spring 1987) DOI: 10.1215/ijm/1255989405
KEYWORDS: 60K35, 82A43
No abstract available
Stephanie B. Alexander, I. David Berg, Richard L. Bishop
Illinois J. Math. 31 (1), 167-184, (Spring 1987) DOI: 10.1215/ijm/1255989406
KEYWORDS: 53C21, 53C22, 58G30
No abstract available
Back Matter
Illinois J. Math. 31 (1), (Spring 1987)
No abstract available
Back to Top